JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 18
On Estimates of the Generalized Jordan-von Neumann Constant of Banach Spaces

    Authors: Changsen Yang, Fenghui Wang,  
    Keywords: Generalized Jordan-von Neumann constant; Normal structure coefficient.  
    Date Received: 27/06/05  
    Date Accepted: 17/01/06  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper, we study the generalized Jordan-von Neumann constant and obtain its estimates for the normal structure coefficient N(X), improving the known results of S. Dhompongsa.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login